Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 835308, 10 pages
http://dx.doi.org/10.1155/2013/835308
Research Article

Some Results on Fuzzy Soft Topological Spaces

1Department of Mathematics, Kocaeli University, Kocaeli 41380, Turkey
2Department of Mathematics, Kafkas University, Kars 36100, Turkey

Received 24 February 2013; Accepted 22 April 2013

Academic Editor: Safa Bozkurt Coskun

Copyright © 2013 Cigdem Gunduz (Aras) and Sadi Bayramov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. K. T. Atanassov, “Operators over interval valued intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 64, no. 2, pp. 159–174, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. M. B. Gorzałczany, “A method of inference in approximate reasoning based on interval-valued fuzzy sets,” Fuzzy Sets and Systems, vol. 21, no. 1, pp. 1–17, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. Z. Pawlak, “Rough sets,” International Journal of Computer & Information Sciences, vol. 11, no. 5, pp. 341–356, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. D. Molodtsov, “Soft set theory—irst results,” Computers and Mathematics with Applications, vol. 37, no. 4-5, pp. 19–31, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. P. K. Maji, R. Biswas, and A. R. Roy, “Soft set theory,” Computers and Mathematics with Applications, vol. 45, no. 4-5, pp. 555–562, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. P. K. Maji, A. R. Roy, and R. Biswas, “An application of soft sets in a decision making problem,” Computers and Mathematics with Applications, vol. 44, no. 8-9, pp. 1077–1083, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. D. Chen, E. C. C. Tsang, D. S. Yeung, and X. Wang, “The parameterization reduction of soft sets and its applications,” Computers and Mathematics with Applications, vol. 49, no. 5-6, pp. 757–763, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. F. Feng, Y. B. Jun, and X. Zhao, “Soft semirings,” Computers and Mathematics with Applications, vol. 56, no. 10, pp. 2621–2628, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. H. Aktaş and N. Çaǧman, “Soft sets and soft groups,” Information Sciences, vol. 177, no. 13, pp. 2726–2735, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. Q. M. Sun, Z. L. Zhang, and J. Liu, “Soft sets and soft modules,” Lecture Notes in Computer Science, vol. 5009, pp. 403–409, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. M. I. Ali, F. Feng, X. Liu, W. K. Min, and M. Shabir, “On some new operations in soft set theory,” Computers and Mathematics with Applications, vol. 57, no. 9, pp. 1547–1553, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. B. Ahmad and A. Kharal, “On fuzzy soft sets,” Advances in Fuzzy Systems, vol. 2009, Article ID 586507, 6 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. P. K. Maji, R. Biswas, and A. R. Roy, “Fuzzy soft sets,” Journal of Fuzzy Mathematics, vol. 9, no. 3, pp. 589–602, 2001. View at Google Scholar · View at Zentralblatt MATH
  16. A. Kharal and B. Ahmad, “Mappings on fuzzy soft classes,” Advances in Fuzzy Systems, vol. 2009, Article ID 407890, 6 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. X. Yang, X. Yang, T. S. Lin, J. Yang, Y. Li, and D. Yu, “Combination of interval-valued fuzzy set and soft set,” Computers and Mathematics with Applications, vol. 58, no. 3, pp. 521–527, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. M. Shabir and M. Naz, “On soft topological spaces,” Computers and Mathematics with Applications, vol. 61, no. 7, pp. 1786–1799, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. B. Tanay and M. B. Kandemir, “Topological structure of fuzzy soft sets,” Computers and Mathematics with Applications, vol. 61, no. 10, pp. 2952–2957, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. C. L. Chang, “Fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 24, no. 1, pp. 182–190, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. B. Pazar Varol and H. Aygun, “Fuzzy soft topology,” Hacettepe Journal of Mathematics and Statistics, vol. 41, no. 3, pp. 407–419, 2012. View at Google Scholar